Vol. 15, No. 5, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1865–2122
Issue 7, 1593–1864
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On some modular contractions of the moduli space of stable pointed curves

Giulio Codogni, Luca Tasin and Filippo Viviani

Vol. 15 (2021), No. 5, 1245–1281

The aim of this paper is to study some modular contractions of the moduli space of stable pointed curves M¯g,n. These new moduli spaces, which are modular compactifications of Mg,n, are related to the minimal model program for M¯g,n and have been introduced by Codogni et al. (2018). We interpret them as log canonical models of adjoint divisors and we then describe the Shokurov decomposition of a region of boundary divisors on M¯g,n.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

moduli of curves, birational contractions, modular compactifications
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 14D22, 14D23, 14E30
Received: 7 March 2020
Revised: 17 August 2020
Accepted: 9 November 2020
Published: 30 June 2021
Giulio Codogni
Dipartimento di Matematica
Università degli Studi di Roma Tor Vergata
Luca Tasin
Dipartimento di Matematica F. Enriques
Università degli Studi di Milano
Filippo Viviani
Dipartimento di Matematica e Fisica
Università degli Studi Roma Tre